MathSciNet Relay Station
MathSciNet bibliographic data
MR840594 (88a:45013) 45K05 (34G10)
Lunardi, Alessandra; Sinestrari, Eugenio $C\sp \alpha$-regularity for nonautonomous linear integro-differential equations of parabolic type. J. Differential Equations 63 (1986), no. 1, 88–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement